See Alike in...

Alike App

Browser

mcpin3appl3

766d

I am a 20 y/o female with anxiety and depression, I have forgotten to take my antidepressants all week, and have experienced some side effects such as: major depression, easily irritated, confusion, and tiredness even some chest pains for the last few days. Has anyone else experienced symptoms when they forgot to take their medication, or do you think something else may be going on?

Top reply
    • blu3m1lk

      763d

      If I miss my meds more than once in a week I usually get extremely depressed. It's definitely typical when you forget to take them

    • blu3m1lk

      763d

      If I miss my meds more than once in a week I usually get extremely depressed. It's definitely typical when you forget to take them

    • hailz

      766d

      Medication is a drug. It messes with ur body and brain just like illegal drugs. U get addicted

    • LittlePhantom

      766d

      For me when I forget to take mine non of that happens to me it maybe what they gave you or it could be something else

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion